# SDR HALA2018041100161

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 57,822 hours, 10,605 cycles
- System (JASC): 7100 · Powerplant System
- Part: Line
- Condition: Unsecure
- Location: P2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AT APPROXIMATELY 100FT,  HAD A LT ENG EEC MODE EICAS MESSAGE,  RAN QRH,  DID NOT RESET.  OPERATED BOTH ENGINES IN ALTERNATE MODE.  AUTO THROTTLES WOULD NOT REENGAGE.  LEFT PIMU BITE SHOWS FAULT CODE 350-22,  EEC CH-A1B P2 LINE FAULT.  FOUND P2 LINE AT NOSE COWL NOT SECURE.  LINE WAS SECURED.  PERFORMED TEST 6, EEC IDLE TEST.  IDLE RUN WAS GOOD.  NO FAULTS ON EEC. OK FOR SERVICE.
